# SDR UALA2010062302226

- Difficulty date: June 23, 2010
- Submitted: June 30, 2010
- Operation: Air carrier
- Aircraft: N220UA
- Make and model: Boeing 777222
- Aircraft serial: 30223
- Aircraft time: 37,581 hours, 4,663 cycles
- Engine: Pwa PW40903
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Controller
- Condition: Inoperative
- Location: Anti Ice Valve
- Component: Anti Ice Valve
- Component part number: 8105037
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT EAI VALVE FAILURE. FLIGHT DIVERTED.  ANTI-ICE CONTROLLER DETERMINED TO BE FAULTY.  REPLACED RT EAI CONTROLLER.  OPS NORMAL.
